# SDR SWAA990575

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22944
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND THRU EDDY CURRENT INSPECTION TWO, 2.5 INCH LONG CRACKS AT FUSE SKIN BS 500C TO 500D STRINGER 10R.  REPAIRED PER SRM.
